Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Intersections of combinatorial balls and of Euclidean spaces


Author: L. C. Glaser
Journal: Bull. Amer. Math. Soc. 72 (1966), 68-71
DOI: https://doi.org/10.1090/S0002-9904-1966-11419-2
MathSciNet review: 0184237
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. L. Curtis, Cartesian products with intervals, Proc. Amer. Math. Soc. 12 (1961), 819-820. MR 126286
  • 2. L. C. Glaser, Contractible complexes in S, Proc. Amer. Math. Soc. 16 (1965), (to appear). MR 184240
  • 3. B. Mazur, A note on some contractible 4-manifolds, Ann. of Math. 73 (1961), 221-228. MR 125574
  • 4. V. Poenaru, Les décompositions de l'hypercube en produit topologique, Bull. Soc. Math. France 88 (1960), 113-119. MR 125572
  • 5. T. Price, Equivalence of embeddings of k-complexes in Euclidean n-space for $nłeq 2k+1$, Abstract 614-121, Notices Amer. Math. Soc. 11 (1964), 564.
  • 6. J. H. C. Whitehead, Simplicial spaces, nuclei and m-groups, Proc. London Math. Soc. 45 (1939), 243-327.
  • 7. E. C. Zeeman, On the dunce hat, Topology 2 (1964), 341-358. MR 156351


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11419-2

American Mathematical Society